| Model Number |
HT70 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during installation/setup the ht70 ventilator screen froze at the six picture screen.There was no patient involvement at the time of the reported condition.The service engineer troubleshot the issue and recommended replacing the single board computer (sbc) board.